# SDR SWAA2021030849604

- Difficulty date: February 17, 2021
- Submitted: March 8, 2021
- Operation: Air carrier
- Aircraft: N215WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32487
- Aircraft time: 53,882 hours, 31,691 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Barrier
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH VAPOR BARRIER SUSPECT CRACK STA 663 (WL 164; RBL 54). / CLEANED & REPAIRED 12' CRACK ON R/H VAPOR BARRIER AT STA 663 RBL 54 AS PER B737 51-70-04-2R-10 PERFORMED TAP TEST IN REPAIRED AREA FOUND NO DELAMINATION AS PER B737 NDTM 51-05-01 (SEC 3). PRIMED & TOP COAT VAPOR BARRIER AS PER B737 AMM 51-21-73-803. MATERIALS USED PO# 1693633; PO# 1150387; PO# 1709723
